Investigation of an almost periodic state of a nonlinear controllable system
Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2182-2183
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_12_a22,
author = {V. N. Shchennikov},
title = {Investigation of an almost periodic state of a nonlinear controllable system},
journal = {Differencialʹnye uravneni\^a},
pages = {2182--2183},
year = {1986},
volume = {22},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_12_a22/}
}
V. N. Shchennikov. Investigation of an almost periodic state of a nonlinear controllable system. Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2182-2183. http://geodesic.mathdoc.fr/item/DE_1986_22_12_a22/